# SDR SWI2025F01700

- Difficulty date: August 24, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Shaft
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP, VANE ACTUATOR AT 584AB, SHAFT HAS MARRING, COMPLIED WITH THE REPAIR OF THE LT INBD FLAP VANE ACTUATOR AT 584AB IAW REO 670-57-52-257, REV B.   OPS CHECKED GOOD.
